RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 285, Number 1, Pages 20–23 (Mi dan8901)  

MATHEMATICS

Approximation of variational inequalities in an infinite-dimensional space

A. I. Gasanov

S. M. Kirov Azerbaidzhan State University, Baku

Full text: PDF file (469 kB)

Bibliographic databases:
UDC: 517.95
Presented: А. А. Самарский
Received: 05.10.1984

Citation: A. I. Gasanov, “Approximation of variational inequalities in an infinite-dimensional space”, Dokl. Akad. Nauk SSSR, 285:1 (1985), 20–23

Citation in format AMSBIB
\Bibitem{Gas85}
\by A.~I.~Gasanov
\paper Approximation of variational inequalities in an
infinite-dimensional space
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 285
\issue 1
\pages 20--23
\mathnet{http://mi.mathnet.ru/dan8901}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=812137}
\zmath{https://zbmath.org/?q=an:0595.49005}


Linking options:
  • http://mi.mathnet.ru/eng/dan8901
  • http://mi.mathnet.ru/eng/dan/v285/i1/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020